# SDR TWAA9711707

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - REMOVED CORROSION AND INSTALLED DOUBLER AT DOOR FRAME WEDGE SPACER BETWEEN INNER FRAME SKIN AND FLOOR SUPPORT BRACKET AT STATION 560 BETWEEN STRINGER 26R AND STRINGER 25R.  (M)
